← Return to Early Christmas gift - stopping the "Big 3"Discussion
Early Christmas gift - stopping the "Big 3"MAC & Bronchiectasis | Last Active: Jan 29, 2020 | Replies (27)
Comment receiving replies
Replies to "Yes. Good luck Sue. If you don't mind, what are your symptoms from long term antibiotics?..."
@rits Mostly gut issues – stomach pain, frequent loose stools or actual diarrhea, nausea. Also fatigue & zero energy. It is worse if I fail to take probiotics and eat yogurt for a few days. It also got worse this summer when I had to start taking the meds daily. Both the ID doc and lung doc confirmed this week that the longer I am on the meds, the worse the symptoms are likely to be. It was a big part of the reason for stopping them now even though I have never converted to negative sputum cultures.
Do you use a probiotic and/or live-culture yogurt to help replenish the gut bacteria? Have you talked to your doctor(s) about possibility of stopping sooner than the 12-month mark?